# SDR HYIA20141230001

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Aircraft time: 26,096 hours, 10,971 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: W31X2MIG15
- Condition: Defective
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OUT OF CABIN HEAT SWITCH.  REPLACED DEFECTIVE SWITCH WITH SERVICEABLE SPARE W31-X2MIG-15 SWITCH.  FUNCTIONAL CHECK NORMAL.
